Systèmes dynamiques
Théorème d'équidistribution de Brolin en dynamique p-adique
[Brolin's equidistribution theorem in p-adic dynamics.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 271-276.

We prove an analog of the famous equidistribution theorem of Brolin for rational mappings in one variable defined over the p-adic field Cp. We construct a mixing invariant probability measure which describes the asymptotic distribution of iterated preimages of a given point. This measure is supported on the Berkovich space P1(Cp) associated to P1(Cp). We show that its support is precisely the Julia set of R as defined by Rivera-Letelier. Our results are based on the construction of a Laplace operator on real trees with arbitrary number of branching as done in (C. Favre, M. Jonsson, The valuative tree, Lecture Notes in Math., Springer-Verlag, in press).

Nous démontrons un analogue du théorème classique d'équidistribution de Brolin pour les applications rationnelles à une variable définies sur le corps p-adique Cp. On construit une mesure invariante et mélangeante qui décrit la distribution (asymptotique) des préimages itérées d'un point donné. Cette mesure est à support dans l'espace analytique de P1(Cp), au sens de Berkovich, que l'on note P1(Cp). On démontre que le support de cette mesure est égale à l'ensemble de Julia dans P1(Cp), introduit par Rivera-Letelier. Nos résultats sont basés sur la notion d'opérateur de Laplace sur les arbres réels avec nombre arbitraire de branchements construit dans (C. Favre, M. Jonsson, The valuative tree, Lecture Notes in Math., Springer-Verlag, à paraître).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.06.023
Favre, Charles 1; Rivera-Letelier, Juan 2

1 CNRS et institut de mathématiques de Jussieu, case 7012, 2, place Jussieu, 75251 Paris cedex 05, France
2 Departamento de Matemática, Universidad Católica del Norte, Casilla 1280, Antofagasta, Chili
@article{CRMATH_2004__339_4_271_0,
     author = {Favre, Charles and Rivera-Letelier, Juan},
     title = {Th\'eor\`eme d'\'equidistribution de {Brolin} en dynamique \protect\emph{p}-adique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {271--276},
     publisher = {Elsevier},
     volume = {339},
     number = {4},
     year = {2004},
     doi = {10.1016/j.crma.2004.06.023},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.06.023/}
}
TY  - JOUR
AU  - Favre, Charles
AU  - Rivera-Letelier, Juan
TI  - Théorème d'équidistribution de Brolin en dynamique p-adique
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 271
EP  - 276
VL  - 339
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.06.023/
DO  - 10.1016/j.crma.2004.06.023
LA  - fr
ID  - CRMATH_2004__339_4_271_0
ER  - 
%0 Journal Article
%A Favre, Charles
%A Rivera-Letelier, Juan
%T Théorème d'équidistribution de Brolin en dynamique p-adique
%J Comptes Rendus. Mathématique
%D 2004
%P 271-276
%V 339
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.06.023/
%R 10.1016/j.crma.2004.06.023
%G fr
%F CRMATH_2004__339_4_271_0
Favre, Charles; Rivera-Letelier, Juan. Théorème d'équidistribution de Brolin en dynamique p-adique. Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 271-276. doi : 10.1016/j.crma.2004.06.023. http://www.numdam.org/articles/10.1016/j.crma.2004.06.023/

[1] Baker, M.; Hsia, L.C. Canonical heights, transfinite diameters, and polynomial dynamics, 2003 (Prépublication) | arXiv

[2] Benedetto, R. Components and periodic points in non-archimedean dynamics, Proc. London Math. Soc., Volume 84 (2002), pp. 231-256

[3] Benedetto, R. Examples of wandering domains in p-adic polynomial dynamics, C. R. Math. Acad. Sci. Paris, Ser. I, Volume 335 (2002), pp. 615-620

[4] Berkovich, V.G. Spectral Theory and Analytic Geometry over Non-Archimedean Fields, Math. Surveys Monographs, vol. 33, American Mathematical Society, Providence, RI, 1990

[5] Favre, C.; Guedj, V. Dynamique des applications rationnelles des espaces multiprojectifs, Indiana Univ. Math. J., Volume 50 (2001) no. 2

[6] C. Favre, M. Jonsson, The valuative tree, Lecture Notes in Math., Springer-Verlag, à paraître

[7] Herman, M.; Yoccoz, J.C. Generalizations of some theorems of small divisors to non-archimedean fields, Geometric Dynamics (Rio de Janeiro 1981), Lecture Notes in Math., vol. 1007, Springer-Verlag, Berlin, 1983, pp. 408-447

[8] Hsia, L.C. Closure of periodic points over a non-archimedean field, J. London Math. Soc., Volume 62 (2000), pp. 685-700

[9] Morton, P.; Silverman, J. Periodic points, multiplicities, and dynamical units, J. Reine Agnew. Math., Volume 461 (1995), pp. 81-122

[10] L. Szpiro, T.J. Tucker, J. Pineiro, Mahler measure for dynamical systems on P1 and intersection theory on a singular arithmetic surface, http://math.gc.cuny.edu/faculty/szpiro/People_Faculty_Szpiro.html

[11] Rivera-Letelier, J. Dynamique des fonctions rationnelles sur des corps locaux, Astérisque, Volume 287 (2003), pp. 147-230

[12] Rivera-Letelier, J. Espace hyperbolique p-adique et dynamique des fonctions rationnelles, Compositio Math., Volume 138 (2003), pp. 199-231

[13] J. Rivera-Letelier, Théorie de Julia et Fatou sur la droite projective de Berkovich, en préparation

[14] Rumely, R. Capacity Theory on Algebraic Curves, Lecture Notes in Math., vol. 1378, Springer-Verlag, Berlin, 1989

[15] Yoccoz, J.C. Notes sur la géométrie et la dynamique p-adique, Cours au Collège de France 2001/2002 http://www.math.sunysb.edu/~rivera

Cited by Sources: